# SDR UALA2008112506670

- Difficulty date: November 23, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 36,606 hours, 10,283 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG HPSOV ON MOMENTARILY DURING DESCENT.  PER FLT CREW, CAME ON WHEN PWR PULLED TO IDLE FOR DESCENT AND EXTINGUISHED AFTER APPROX 1 MIN.  FOUND HPSOV BAD ON HEALTH CHECK.  REPLACED HPSOV.  OPS AND LEAK CHECK OKAY.  NO FAULTS OR MESSAGES.
